# SDR SWAA2022021691749

- Difficulty date: May 6, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER AFT BLKD SUPPORT ANGLE 500D CORRODED LBL 22' TO RBL 22'. MARKED. / REMOVED AND REPLACED SUPPORT ANGLE. STA 500D 22 R/H FWD CARGO PIT IAW BOEING 737 DWG 143A9485 REV B AND SRM 51-40-02
